MAUDE Adverse Event Report: LDR MÉDICAL ROI-C LORDOTIC COATED IMPLANT 12X14 H7; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL ROI-C LORDOTIC COATED IMPLANT 12X14 H7; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number MC1443P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
It was reported that an roi-c cage fractured while being malleted into the disc space intra-operatively.The cage and fractured piece were recovered and a new cage was installed, leading to a delay of 10 minutes.There were no patient impacts.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed that the cage was fractured.Root cause: a definitive root cause cannot be determined with the information provided.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical's control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
ROI-C LORDOTIC COATED IMPLANT 12X14 H7
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
sabrina abla
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key16925968
Report Number3004788213-2023-00043
Device Sequence Number7008202
Product Code OVE
UDI-Device Identifier03662663016544
UDI-Public(01)03662663016544(17)260101(10)81425
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K150765
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/01/2026
Device Catalogue NumberMC1443P
Device Lot Number81425
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/11/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/13/2023
Supplement Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic